Oklahoma, 2001Tornadoes and Hail in Oklahoma, May 6, 2001
May 6, 2001 · NWS OUN · 63 events in 20 counties and zones
A large severe weather outbreak affected portions of central Oklahoma on the 6th with three tornadoes. An abundance of large hail was reported mainly east of Interstate 35.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $24,000
- Crop damage
- None recorded
- Events
- 63
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A large severe weather outbreak affected portions of central Oklahoma on the 6th with three tornadoes. An abundance of large hail was reported mainly east of Interstate 35.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before the first event at May 6, 10:14 AM CST, 3 hours 14 minutes earlier.
Area forecast discussion, May 6, 10:14 AM CST, 3 hours 14 minutes before
AREA FORECAST DISCUSSION..UPDATED..
NATIONAL WEATHER SERVICE NORMAN OK
1114 AM CDT SUN MAY 6 2001
AFTER FURTHER REVIEW..WE WILL EXTEND THE MDT RISK UPGRADE ALL THE
WAY NORTH TO THE KS BORDER ALONG AND EAST OF THE I-35 CORRIDOR. SAT
PIX ARE SHOWING TCU DEVELOPING ALL ALONG THE CONFLUENCE BOUNDARY AND
LOCAL RADARS HAVE WEAK ECHOES ALREADY. DEEP CONVECTION MAY INITIATE
BY 1 PM..ESP FROM OKC NWD.
MILLER
.OUN...
OK...NONE.
TX...NONE.
In the hours before
Special weather statement, May 6, 12:00 PM CST, 1 hour 28 minutes before
OKZ004>048-050>052-TXZ083>090-061930-
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
100 PM CDT SUN MAY 6 2001
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING ACROSS PARTS OF CENTRAL OKLAHOMA AND WESTERN NORTH TEXAS.
THE MODERATE RISK AREA IS ALONG AND EAST OF A LINE FROM MEDFORD...TO
EL RENO... TO DUNCAN... TO WINDTHORST TEXAS. LARGE HAIL... AND A
SOMEWHAT LESSER RISK OF DAMAGING WINDS AND TORNADOES WILL ACCOMPANY
ANY STORMS WHICH DEVELOP.
AT MIDDAY... LOW PRESSURE OVER NEBRASKA WAS CONTINUING TO MOVE
NORTHEAST AWAY FROM THE AREA. IN THE WAKE OF THE LOW... A COLD
FRONT WAS MOVING SOUTHWARD THROUGH WESTERN KANSAS. MEANWHILE... AN
UPPER AIR DISTURBANCE WAS MOVING EASTWARD FROM THE TEXAS
PANHANDLE... AND A SURFACE CONVERGENCE BOUNDARY WAS LOCATED ALONG
THE WESTERN EDGE OF THE MODERATE RISK AREA. AS THE AFTERNOON
PROGRESSES... THE COLD FRONT WILL MOVE INTO NORTHWEST OKLAHOMA AND A
DRYLINE WILL DEVELOP FROM SOMEWHERE NEAR WEATHERFORD... SOUTHWARD TO
JUST EAST OF WICHITA FALLS.
THE AIRMASS ALONG AND EAST OF THE FRONT AND DRYLINE IS ALREADY
MODERATELY UNSTABLE AT MIDDAY... AND SHOULD BECOME VERY UNSTABLE BY
MID AFTERNOON. THUNDERSTORMS ARE EXPECTED TO INITIALLY DEVELOP IN
NORTH CENTRAL OKLAHOMA DURING THE EARLY TO MID AFTERNOON HOURS...
AND THEN BUILD SOUTHWARD INTO SOUTH CENTRAL OKLAHOMA AND NORTH TEXAS
AS THE AFTERNOON PROGRESSES.
GIVEN THE STRENGTH OF INSTABILITY PRESENT... WIND SHEAR PARAMETERS
WILL BE MORE THAN SUFFICIENT TO SUPPORT SEVERE THUNDERSTORMS...
INCLUDING MULTICELL CLUSTERS... AND A FEW SUPERCELLS. WITH VERY
COLD TEMPERATURES AND VERY STEEP LAPSE RATES IN THE MID LEVELS OF
THE ATMOSPHERE... THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING
VERY LARGE HAIL GREATER THAN 2 INCHES IN DIAMETER... AND A LESSER
THREAT OF DAMAGING WIND GUSTS. THE TORNADO THREAT APPEARS TO BE
GREATEST WITH ANY SUPERCELLS THAT CAN FORM IN AN AREA SOUTH AND EAST
OF A LINE ROUGHLY FROM CHANDLER... TO OKLAHOMA CITY... TO DUNCAN...
TO WAURIKA WHERE SURFACE WINDS WILL BE MORE SOUTHEASTERLY AND LOW
LEVEL RELATIVE HUMIDITY WILL BE HIGHEST. ALSO... SUPERCELL STORMS
TODAY MAY TREND TOWARD THE HIGH PRECIPITATION END OF THE SPECTRUM...
POSSIBLY MAKING SPOTTING DIFFICULT. STORMS SHOULD MOVE INTO EASTERN
OKLAHOMA DURING THE EVENING AS THE COLD FRONT CONTINUES TO PUSH
SOUTHEAST ACROSS THE REST OF OKLAHOMA.
EMERGENCY MANAGERS AND WEATHER SPOTTER GROUPS ACROSS ALL OF CENTRAL
OKLAHOMA AND EASTERN SECTIONS OF WESTERN NORTH TEXAS SHOULD BE
PREPARED FOR SEVERE WEATHER OPERATIONS THIS AFTERNOON AND EVENING.
MILLER
`
Event by event
53 hail, 7 thunderstorm wind, 3 tornado. Local standard time, as filed.
Hail, Grady
- When
- May 6, 1:28 PM CST
- Where
- Grady County, Tuttle
- Measured
- 0.75 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 34.083, -96.767
Hail, Noble
- When
- May 6, 1:40 PM CST
- Where
- Noble County, 7 mi SW of Perry
- Measured
- 1 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 35.283, -97.800
Hail, Grady
- When
- May 6, 1:45 PM CST
- Where
- Grady County, 5 mi E of Tuttle
- Measured
- 1.75 in hail
- Reported by
- AMATEUR RADIO
- Coordinates
- 35.217, -97.450
Hail, McClain
- When
- May 6, 1:47 PM CST
- Where
- McClain County, 3 mi E of Cole
- Measured
- 0.88 in hail
- Reported by
- AMATEUR RADIO
- Coordinates
- 35.100, -97.583
Hail, McClain
- When
- May 6, 1:50 PM CST
- Where
- McClain County, Cole
- Measured
- 0.88 in hail
- Reported by
- UNKNOWN
- Coordinates
- 34.000, -96.717
Hail, Cleveland
- When
- May 6, 2:10 PM CST
- Where
- Cleveland County, Norman
- Measured
- 0.75 in hail
- Reported by
- AMATEUR RADIO
- Coordinates
- 34.767, -96.667
Hail was reported at the intersection of 48th Street and Tecumseh.
Hail, Cleveland
- When
- May 6, 2:19 PM CST
- Where
- Cleveland County, Norman
- Measured
- 0.88 in hail
- Reported by
- UNKNOWN
- Coordinates
- 36.233, -97.367
Hail was reported near Rock Creek and 60th Street.
Hail, Cleveland
- When
- May 6, 2:20 PM CST
- Where
- Cleveland County, Norman
- Measured
- 1 in hail
- Reported by
- UNKNOWN
- Coordinates
- 35.100, -97.533
Hail was reported near 60th Street and Robinson.
Hail, Cleveland
- When
- May 6, 2:25 PM CST
- Where
- Cleveland County, Norman
- Measured
- 1 in hail
- Reported by
- AMATEUR RADIO
- Coordinates
- 34.917, -96.750
Hail was reported near the intersection of NW 36th and Robinson.
Hail, Cleveland
- When
- May 6, 2:27 PM CST
- Where
- Cleveland County, Norman
- Measured
- 0.88 in hail
- Reported by
- AMATEUR RADIO
- Coordinates
- 35.217, -97.450
Hail was reported near Interstate 35 and Tecumseh.
Hail, Cleveland
- When
- May 6, 2:29 PM CST
- Where
- Cleveland County, Norman
- Measured
- 1 in hail
- Reported by
- AMATEUR RADIO
- Coordinates
- 35.183, -97.450
Hail was reported near 60th Street and Franklin.
Hail, Cleveland
- When
- May 6, 2:30 PM CST
- Where
- Cleveland County, 2 mi S of Norman
- Measured
- 2.75 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 35.217, -97.450
Hail was reported at the University of Oklahoma Jimmy Austin Golf Course.
Hail, Cleveland
- When
- May 6, 2:33 PM CST
- Where
- Cleveland County, Norman
- Measured
- 1 in hail
- Reported by
- AMATEUR RADIO
- Coordinates
- 35.283, -97.717
Hail was reported near McGee and Highway 9.
Hail, Logan
- When
- May 6, 2:43 PM CST
- Where
- Logan County, 1 mi E of Guthrie
- Measured
- 1 in hail
- Reported by
- UNKNOWN
- Coordinates
- 35.217, -97.450
Thunderstorm Wind, Cleveland
- When
- May 6, 2:45 PM CST
- Where
- Cleveland County, Norman
- Property damage
- $1,000
- Reported by
- NEWSPAPER
- Coordinates
- 34.950, -96.983
Windows were blown out of a residence in the 600 block of East Lindsey.
Tornado, Carter
- When
- May 6, 2:58 PM CST to 3:04 PM CST
- Where
- Carter County, 2 mi WSW of Springer
- Rating
- F0
- Path length
- 1 mi
- Path width
- 220 yd
- Reported by
- STORM CHASER
- Coordinates
- 35.567, -97.483
This tornado was observed by many spotters and described as multiple-vortex. No damage was observed or reported.
Hail, Logan
- When
- May 6, 3:00 PM CST
- Where
- Logan County, 3 mi SE of Guthrie
- Measured
- 1.75 in hail
- Reported by
- UNKNOWN
- Coordinates
- 35.217, -97.450
Hail, Cleveland
- When
- May 6, 3:00 PM CST
- Where
- Cleveland County, Norman
- Measured
- 0.88 in hail
- Reported by
- UNKNOWN
- Coordinates
- 35.217, -97.450
Hail, Carter
- When
- May 6, 3:00 PM CST
- Where
- Carter County, Ardmore
- Measured
- 0.88 in hail
- Reported by
- UNKNOWN
- Coordinates
- 36.767, -96.833
Hail, Logan
- When
- May 6, 3:17 PM CST
- Where
- Logan County, 5 mi SE of Guthrie
- Measured
- 1.75 in hail
- Reported by
- UNKNOWN
- Coordinates
- 35.983, -97.933
Hail, Logan
- When
- May 6, 3:25 PM CST
- Where
- Logan County, 2 mi SE of Guthrie
- Measured
- 1 in hail
- Reported by
- STORM CHASER
- Coordinates
- 34.083, -96.933
Hail, Murray
- When
- May 6, 3:35 PM CST
- Where
- Murray County, Nebo
- Measured
- 0.75 in hail
- Reported by
- UNKNOWN
- Coordinates
- 35.850, -98.033
Hail, Carter
- When
- May 6, 4:00 PM CST
- Where
- Carter County, Ardmore
- Measured
- 0.88 in hail
- Reported by
- UNKNOWN
- Coordinates
- 35.850, -97.400
Hail, Love
- When
- May 6, 4:00 PM CST
- Where
- Love County, 6 mi NE of Marietta
- Measured
- 1.75 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 34.800, -96.317
Tornado, Love
- When
- May 6, 4:04 PM CST to 4:13 PM CST
- Where
- Love County, 5 mi SW of Overbrook
- Rating
- F0
- Path length
- 1 mi
- Path width
- 75 yd
- Reported by
- STORM CHASER
- Coordinates
- 34.000, -97.050
This tornado was observed by many spotters but resulted in no damage.
Hail, Cleveland
- When
- May 6, 4:09 PM CST
- Where
- Cleveland County, 5 mi ESE of Noble
- Measured
- 1 in hail
- Reported by
- UNKNOWN
- Coordinates
- 35.733, -98.383
Hail, Cleveland
- When
- May 6, 4:10 PM CST to 4:20 PM CST
- Where
- Cleveland County, 3 mi SE of Slaughterville
- Measured
- 1.5 in hail
- Reported by
- STORM CHASER
- Coordinates
- 35.550, -98.233
Hail, Marshall
- When
- May 6, 4:20 PM CST
- Where
- Marshall County, Madill
- Measured
- 1.75 in hail
- Reported by
- NEWSPAPER
- Coordinates
- 34.983, -96.917
Tornado, Marshall
- When
- May 6, 4:30 PM CST to 4:31 PM CST
- Where
- Marshall County, 9 mi W of Madill
- Rating
- F1
- Path length
- 0.1 mi
- Path width
- 25 yd
- Property damage
- $1,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 35.600, -98.117
This tornado was observed by two spotters about nine miles west of Madill near McMillon and lasted approximately 30 seconds to one minute. Several small trees were downed. In addition, house windows were broken, and roof shingles were blown off a house.
Hail, McClain
- When
- May 6, 4:36 PM CST
- Where
- McClain County, Purcell
- Measured
- 0.75 in hail
- Reported by
- UNKNOWN
- Coordinates
- 35.633, -98.300
Hail, Cleveland
- When
- May 6, 4:45 PM CST
- Where
- Cleveland County, 8 mi E of Lexington
- Measured
- 0.75 in hail
- Reported by
- UNKNOWN
- Coordinates
- 34.183, -97.133
Hail, Carter
- When
- May 6, 5:08 PM CST
- Where
- Carter County, 6 mi S of Dickson
- Measured
- 0.75 in hail
- Reported by
- UNKNOWN
- Coordinates
- 35.883, -97.417
Hail, Marshall
- When
- May 6, 5:10 PM CST
- Where
- Marshall County, Madill
- Measured
- 1 in hail
- Reported by
- UNKNOWN
- Coordinates
- 35.217, -97.450
Thunderstorm Wind, Pottawatomie
- When
- May 6, 5:15 PM CST
- Where
- Pottawatomie County, 4 mi S of Trousdale
- Property damage
- $2,000
- Reported by
- AMATEUR RADIO
- Coordinates
- 35.217, -97.450
A barn roof was blown off.
Hail, Johnston
- When
- May 6, 5:30 PM CST
- Where
- Johnston County, 3 mi E of Nida
- Measured
- 0.75 in hail
- Reported by
- UNKNOWN
- Coordinates
- 34.967, -96.750
Hail, Marshall
- When
- May 6, 5:35 PM CST
- Where
- Marshall County, 10 mi W of Madill
- Measured
- 0.75 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 35.600, -98.117
Hail, Pottawatomie
- When
- May 6, 5:35 PM CST
- Where
- Pottawatomie County, 3 mi E of Wanette
- Measured
- 1 in hail
- Reported by
- STORM CHASER
- Coordinates
- 35.050, -97.300
Hail, Bryan
- When
- May 6, 5:40 PM CST
- Where
- Bryan County, 1 mi W of Brown
- Measured
- 2.75 in hail
- Reported by
- UNKNOWN
- Coordinates
- 34.000, -96.033
Hail, Pottawatomie
- When
- May 6, 5:40 PM CST
- Where
- Pottawatomie County, Asher
- Measured
- 0.75 in hail
- Reported by
- STORM CHASER
- Coordinates
- 34.083, -96.917
Hail, Pottawatomie
- When
- May 6, 5:47 PM CST
- Where
- Pottawatomie County, 3 mi N of Asher
- Measured
- 0.75 in hail
- Reported by
- STORM CHASER
- Coordinates
- 34.317, -97.167
Hail, Pottawatomie
- When
- May 6, 5:50 PM CST
- Where
- Pottawatomie County, 5 mi E of Asher
- Measured
- 0.75 in hail
- Reported by
- STORM CHASER
- Coordinates
- 34.017, -97.217
Hail, Bryan
- When
- May 6, 6:12 PM CST
- Where
- Bryan County, Bokchito
- Measured
- 0.75 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 34.100, -96.983
Hail, Seminole
- When
- May 6, 6:13 PM CST
- Where
- Seminole County, 3 mi S of Konawa
- Measured
- 0.75 in hail
- Reported by
- STORM CHASER
- Coordinates
- 35.867, -97.400
Hail, Seminole
- When
- May 6, 6:20 PM CST
- Where
- Seminole County, Konawa
- Measured
- 0.75 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 34.983, -97.050
Thunderstorm Wind, Pontotoc
- When
- May 6, 6:30 PM CST
- Where
- Pontotoc County, 2 mi NNE of Ada
- Measured
- 53 kt (61 mph)
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 34.367, -96.950
Wind was measured by Oklahoma mesonet.
Thunderstorm Wind, Marshall
- When
- May 6, 6:30 PM CST
- Where
- Marshall County, Kingston
- Reported by
- NEWSPAPER
- Coordinates
- 35.033, -96.917
A gasoline sign was blown over at Bill's Town and Country Store.
Thunderstorm Wind, Pontotoc
- When
- May 6, 6:30 PM CST
- Where
- Pontotoc County, Ada
- Property damage
- $20,000
- Reported by
- NEWSPAPER
- Coordinates
- 34.983, -96.833
A 60-foot radio tower was blown down at KTLS radio station.
Hail, Bryan
- When
- May 6, 6:38 PM CST
- Where
- Bryan County, Bennington
- Measured
- 0.75 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 35.217, -97.450
Hail, Marshall
- When
- May 6, 6:40 PM CST
- Where
- Marshall County, McBride
- Measured
- 1 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 34.183, -97.133
Thunderstorm Wind, Pontotoc
- When
- May 6, 6:40 PM CST
- Where
- Pontotoc County, 2 mi NNE of Ada
- Measured
- 51 kt (59 mph)
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 35.833, -97.367
Wind was measured by Oklahoma mesonet.
Hail, Pontotoc
- When
- May 6, 6:41 PM CST
- Where
- Pontotoc County, 5 mi S of Francis
- Measured
- 0.75 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 34.083, -96.767
Thunderstorm Wind, Pontotoc
- When
- May 6, 6:55 PM CST
- Where
- Pontotoc County, Lula
- Measured
- 69 kt (79 mph)
- Reported by
- STORM CHASER
- Coordinates
- 34.017, -96.133
Hail, Pontotoc
- When
- May 6, 6:55 PM CST
- Where
- Pontotoc County, Lula
- Measured
- 1 in hail
- Reported by
- STORM CHASER
- Coordinates
- 33.950, -96.633
Hail, Hughes
- When
- May 6, 7:00 PM CST
- Where
- Hughes County, 3 mi E of Citra
- Measured
- 0.75 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 35.100, -97.317
Hail, Kay
- When
- May 6, 7:30 PM CST
- Where
- Kay County, Kaw City
- Measured
- 0.75 in hail
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 34.800, -96.583
Hail, Kingfisher
- When
- May 6, 7:30 PM CST
- Where
- Kingfisher County, 6 mi W of Kingfisher
- Measured
- 1.75 in hail
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 34.700, -96.433
Hail, Blaine
- When
- May 6, 7:43 PM CST
- Where
- Blaine County, Greenfield
- Measured
- 0.75 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 34.083, -96.500
Hail, Kingfisher
- When
- May 6, 7:47 PM CST
- Where
- Kingfisher County, 1 mi W of Dover
- Measured
- 0.88 in hail
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 34.700, -96.433
Hail, Canadian
- When
- May 6, 7:54 PM CST
- Where
- Canadian County, 4 mi W of Karnes Station
- Measured
- 0.75 in hail
- Reported by
- AMATEUR RADIO
- Coordinates
- 34.150, -96.450
Hail, Canadian
- When
- May 6, 8:20 PM CST
- Where
- Canadian County, Calumet
- Measured
- 0.88 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 35.017, -97.367
Hail, Canadian
- When
- May 6, 8:22 PM CST
- Where
- Canadian County, 6 mi S of Karnes Station
- Measured
- 1.5 in hail
- Reported by
- STORM CHASER
- Coordinates
- 35.017, -97.200
Hail was reported near Interstate 40 and Highway 281.
Hail, Canadian
- When
- May 6, 8:24 PM CST
- Where
- Canadian County, Calumet
- Measured
- 1 in hail
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 34.800, -96.650
Hail, Oklahoma
- When
- May 6, 9:47 PM CST
- Where
- Oklahoma County, 6 mi S of Edmond
- Measured
- 1 in hail
- Reported by
- BROADCAST MEDIA
- Coordinates
- 34.800, -96.650
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding in Puerto Rico, May 6 to 7, 20012 deaths · $142 million · 11 events
- Hail and Damaging Wind in Texas, May 6, 2001$150 million · 4 in hail · 3 events
- Hail in Oklahoma, May 6, 2001$500,000 · 1.75 in hail · 14 events
- Hail and Damaging Wind in Arkansas, May 6, 2001$100,000 · 2 in hail · 5 events
- Damaging Winds in Minnesota, May 6, 2001$100,000 · 57 kt wind · 2 events
- Flash Flooding and Hail in Texas, May 6, 2001$50,000 · 1.75 in hail · 5 events
- Damaging Wind in Missouri, May 6, 2001$35,000 · 1 event
- Damaging Wind in Missouri, May 6, 2001$20,000 · 1 event
- Hail and Damaging Winds in Texas, May 6, 2001$13,000 · 0.88 in hail · 4 events
- Hail and Damaging Winds in Missouri, May 6, 200152 kt wind · 8 events
- Hail in Kansas, May 6, 20011.75 in hail · 7 events
- Hail in Kansas, May 6, 20011 in hail · 5 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5249261, 5248322, 5248324, 5248323, 5249262, 5249263, 5248327, 5248328, 5248493, 5249264, 5249265, 5248494, 5248329, 5248325, 5248489, 5248481, 5248326, 5248332, 5248418, 5248420, 5248483, 5248419, 5248331, 5248431, 5248482, 5248421, 5248433, 5248490, 5248434, 5248422, 5248423, 5248330, 5248334, 5248333, 5248412, 5248432, 5248484, 5248411, 5248485, 5248486, and more.